Dr says I have fibromyalgia- I don't believe so

by Charlotte H. Grey
(Clemmons, NC)

I have had many corticosteroid injections in my life ON August 18, 2010 I had surgery Ulnar Nerve Compression, prior to surgery I took prednisone to stop symptoms until I could have the surgery, the surgical site became infected, Dr put me on Cipro, stayed infected put me on another antibiotic, September woke up 103.3 fever went to hospital, admitted post op infection at ulnar surgery site, IV antibiotics, pill antibiotics 5 days in hospital (only 1% of people get infected from ulnar nerve surgery) came home took 10 days of antibiotics, while in hospital my ankles were stiff, got home ankles got worse then hands and wrists, then feet, ankles and hands swelled up like balloons, went to family dr put me on 10 mg prednisone per day and sent me to Rheumatoid Dr he took me off prednisone, all symptoms came back (blood work negative for RA, positive for NO vitamin D) put me on 4 months prescription vitamin D, wanted to put me on oral chemo said I had RA. I went back to family Dr told her get me another rheumatoid Dr, she put me back on 10 mg prednisone per day, new rheumatoid dr in April, he says I have fibromyalgia because my blood work is good.

My ankles, feet, hands, wrists kill me my legs ache, my hips hurt. I have weaned myself off the prednisone. Every time I came down 1 mg I got very sick.

I have been sick since I had surgery in August 2010. I take 60 mg cymbalta, 50 mg savella twice day, 4 mg zanaflex up to 3 times per day, celebrex 200 mg twice per day, opana 10 mg 3 times per day, fentanyl 75 mcg/hr patch change every 48 hours, Nuvigil 250 mg
I need something to go to bed, something to get up something to fight pain all day.
Forsyth Medical Center (Novant Health) Winston-Salem would take no responsibility for infection. Numerous attorneys tried to help me but could not.

NO doctor has been able to tell me why I started these problems only after my hospitalization and post op infection.

This has ruined my life, I can hardly work, I am so fatigued and my quality of life is gone AND no one cares and NO one has helped me.
Please Help

Charlotte Grey

Comments for Dr says I have fibromyalgia- I don't believe so

Click here to add your own comments

by: Kerri Knox, RN- The Immune Queen!

Hi Charlotte,

I am going to refer you to my page that will likely turn on a big light bulb for you and give you a direction in which to turn. Please read my pages on:

Quinolone Antibiotics


Cipro Side Effects

Once you've read those, then let me know if you have any questions.

Kerri Knox, RN

Check out "Ciprofloxacin Toxicity"
by: Anonymous

My husband took Cipro for a prostate infection...bad mistake. He is now suffering with tendonitis, a torn rotator cuff and sometimes pain in hips and knees. Neck muscles ache...Lots of pain and he did nothing to cause these injuries, no heavy lifting or falls, NOTHING!! I looked at the prescription...there was a black box warning, that this med. can cause tendon ruptures, such as Achilles tendon ruptures etc. I googled "Ciprofloxacin side effects...There are thousands of people who believe that their lives have been, devastated or ruined by this drug. Many are now in wheel chairs, they have lost their jobs and are in major pain...This drug is in the Fluoroquinolone family of antibiotics.Nine of these 'quinolone"
antibiotics have been banned, taken off the market and then they finally gave the last 3 a black box warning..they are Cipro.,Levaquin, which I hear is even worse.,and Avelox. There are generics of these too I guess..We will never take or let anyone we love take any of these antibiotics. There are even class action suits against 'Levaquin". His knees sometimes swell up, and some days it is hard to get out of bed, because there is so much pain in his shoulders from the Cipro induced tendonitis.

I took an antibiotic about 15 years ago, don't remember which one, but I was diagnosed with Fibromyalgia shortly after and then Peripheral neuropathy.. I am thinking that I probably had taken a quinolone antibiotic...Google...
"PBS show on Levaquin toxicity' and you will see examples of people who are devastated by these rotten drugs. I have learned that they cause a depletion of magnesium and you have been damaged at the cellular level...There is a protocol on this site to help you deal with this if you have been damaged by the Cipro....

you are loved
by: Anonymous

Charlotte, I am sorry to hear about your pain. There are many people who care about you. Prayer are being lifted up for you.

by: Karen Anonymous

I've had ecactly the same. And it's like I wrote your letter. I just found a old old diary from the time of the operation in 1992.

Click here to add your own comments

Return to Fibromyalgia.


Search this Site
Custom Search


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter